On The One - Dimensional Distribution Function Of Semi - Markovian Random Walk Process With Reflecting And Delaying Barriers

Yükleniyor...
Küçük Resim

Tarih

2009

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Beykent Üniversitesi

Erişim Hakkı

Özet

In this paper, a semi-Markovian random walk process with reflecting barrier on the zero level and delaying barrier on the ? (? > 0) -level is constructed mathematically and the one dimensional distribution function of this process is expressed by means of the probability characteristics of a renewal process {T?} and a random walk {Y?}.

Açıklama

Anahtar Kelimeler

Kaynak

WoS Q Değeri

Scopus Q Değeri

Cilt

Sayı

Künye

Journal of Science and Technology 3 (1), 2009, 104 - 119

Bağlantı